Approximation of Functions by Means of the Modulus

  • Sahib K. AL- Saidy Al – Mustansiriya University / College of Science / Department of Mathematics
  • Zainab Esa Abdul Naby Al – Mustansiriya University / College of Science / Department of Mathematics

Abstract

        In this paper, we are used Whitney's and Riesz–Torin Theorems to find the degree of best approximation of functions by means of the averaged modulus of smoothness in space. 

Downloads

Download data is not yet available.
Published
2017-10-01
How to Cite
K. AL- Saidy, S., & Esa Abdul Naby, Z. (2017). Approximation of Functions by Means of the Modulus. Journal of Al-Qadisiyah for Computer Science and Mathematics, 3(2), 156-165. Retrieved from https://qu.edu.iq/journalcm/index.php/journalcm/article/view/285
Section
Math Articles